# SDR SWAA2023080975584

- Difficulty date: July 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241NF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] FLOOR PANEL 241NF UPPER SKIN WITH AREAS OF PULLED STRANDS WAS REPLACED WITH A NEWLY FABRICATED FLOOR PANEL DUE TO AMOUNT OF ALL DAMAGE PER SRM 53-00-50-2R-0 PARA 1. A. NOTE AND DWG 146A5810 SHEET 461. ATTACHED CURE SHEET TO THIS FAULT RECORD.;[02] JOB COMPLETE.
